# SDR ASAA2013032194356

- Difficulty date: March 21, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602301
- Part serial: PA455
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT INBD L/E INTER SURFACE IS CHAFED.  REPAIRED IAW SRM 51-70-10, REPAIR 4, PARA 20, PG 48.
